Research Article
PDF Zotero Mendeley EndNote BibTex Cite

One step iterative scheme for a pair of nonexpansive mappings in a convex metric space

Year 2015, Volume 44, Issue 5, 1023 - 1031, 01.10.2015

Abstract

We propose and analyse a one step explicit iteration scheme for a pair of nonexpansive mappings in a uniformly convex metric space. Our results refine and generalize several recent and comparable results in uniformly convex Banach spaces and CAT(0) spaces, simultaneously.

References

  • .. .. .

Year 2015, Volume 44, Issue 5, 1023 - 1031, 01.10.2015

Abstract

References

  • .. .. .

Details

Primary Language English
Subjects Mathematics
Journal Section Mathematics
Authors

Hafiz FUKHAR-UD-DİN

Publication Date October 1, 2015
Published in Issue Year 2015, Volume 44, Issue 5

Cite

Bibtex @research article { hujms524292, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2015}, volume = {44}, pages = {1023 - 1031}, doi = {}, title = {One step iterative scheme for a pair of nonexpansive mappings in a convex metric space}, key = {cite}, author = {Fukhar-ud-din, Hafiz} }
APA Fukhar-ud-din, H. (2015). One step iterative scheme for a pair of nonexpansive mappings in a convex metric space . Hacettepe Journal of Mathematics and Statistics , 44 (5) , 1023-1031 . Retrieved from https://dergipark.org.tr/en/pub/hujms/issue/49537/524292
MLA Fukhar-ud-din, H. "One step iterative scheme for a pair of nonexpansive mappings in a convex metric space" . Hacettepe Journal of Mathematics and Statistics 44 (2015 ): 1023-1031 <https://dergipark.org.tr/en/pub/hujms/issue/49537/524292>
Chicago Fukhar-ud-din, H. "One step iterative scheme for a pair of nonexpansive mappings in a convex metric space". Hacettepe Journal of Mathematics and Statistics 44 (2015 ): 1023-1031
RIS TY - JOUR T1 - One step iterative scheme for a pair of nonexpansive mappings in a convex metric space AU - Hafiz Fukhar-ud-din Y1 - 2015 PY - 2015 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1023 EP - 1031 VL - 44 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2014 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics One step iterative scheme for a pair of nonexpansive mappings in a convex metric space %A Hafiz Fukhar-ud-din %T One step iterative scheme for a pair of nonexpansive mappings in a convex metric space %D 2015 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 44 %N 5 %R %U
ISNAD Fukhar-ud-din, Hafiz . "One step iterative scheme for a pair of nonexpansive mappings in a convex metric space". Hacettepe Journal of Mathematics and Statistics 44 / 5 (October 2015): 1023-1031 .
AMA Fukhar-ud-din H. One step iterative scheme for a pair of nonexpansive mappings in a convex metric space. Hacettepe Journal of Mathematics and Statistics. 2015; 44(5): 1023-1031.
Vancouver Fukhar-ud-din H. One step iterative scheme for a pair of nonexpansive mappings in a convex metric space. Hacettepe Journal of Mathematics and Statistics. 2015; 44(5): 1023-1031.
IEEE H. Fukhar-ud-din , "One step iterative scheme for a pair of nonexpansive mappings in a convex metric space", Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 5, pp. 1023-1031, Oct. 2015